Logo
 

Abertay Research Collections >
School of Science, Engineering & Technology >
Science Engineering & Technology Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/304

View Statistics
Title: Hyperasymptotic evaluation of the Pearcey integral via Hadamard expansions
Authors: Paris, Richard B.
Kaminski, D.
Affiliation: University of Abertay Dundee. School of Contemporary Sciences
Keywords: Pearcey integral
Hyperasymptotics
Hadamard expansions
Caustic curve
Stokes set
Issue Date: Jun-2006
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from DOI: 10.1016/j.cam.2005.01.038
Citation: Paris, R. B. and Kaminski, D. 2006. Hyperasymptotic evaluation of the Pearcey integral via Hadamard expansions. Journal of Computational and Applied Mathematics. 190(1-2): pp.437-452. [Online] Available from: DOI: 10.1016/j.cam.2005.01.038
Abstract: We describe high-precision computations of the Pearcey integral Pe(x,y) for real x and y by means of Hadamard expansions. Numerical results for (x,y) situated in different regions of the x,y-plane are given to illustrate the levels of precision that can be achieved. Particular emphasis is given to computation in the neighbourhood of the two cusped curves associated with Pe(x,y) across which there is either a coalescence of saddles or a Stokes phenomenon.
URI: http://hdl.handle.net/10373/304
ISSN: 0377-0427
Appears in Collections:Science Engineering & Technology Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback